# SDR USAA2012041000019

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 54,605 hours, 7,924 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: F57253139201
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK,  BASED ON REPORTS OF FUEL LEAKS, RIB 1/FR 42 OUTER ANGLE REPLACED  IAW EA 103588.
